Alert archive / Oklahoma / River Flood Warnings in 2021
River Flood Warning 10, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 28, 2021, 2:07 PM CDT for Hughes County, Oklahoma. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 2:07 PM CDT (19:07 UTC)
- Expired
- Apr 28, 2021, 11:24 PM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hughes County, OK
The radar
The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River near Calvin (CLVO2). The gauge peaked at 21.40 ft at Apr 28, 2021, 5:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07231500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
170
WGUS44 KOUN 281907
FLWOUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
207 PM CDT Wed Apr 28 2021
...The National Weather Service in Norman OK has issued a Flood
Warning for the following rivers in Oklahoma...
Canadian River near Calvin affecting Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC063-290715-
/O.NEW.KOUN.FL.W.0010.210428T1907Z-210429T0819Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0218Z.NO/
207 PM CDT Wed Apr 28 2021
The National Weather Service in Norman has issued a
* Flood Warning for
the Canadian River near Calvin.
* From this afternoon to late tonight.
* At 1:00 PM CDT Wednesday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Canadian River is expected to rise to a crest of
20.5 feet this evening. It will then fall below flood stage late
this evening.
* Impact...At 20.0 feet, Croplands... pastures... oilfields... and
local roads may sustain shallow overflows. Upstream areas along
the river in northern Pontotoc... southern Seminole... and west
central Hughes counties are flooded before the areas near Calvin.
Downstream areas in eastern Hughes County are affected hours
later. The town of Calvin and U.S. Highway 75 are not threatened.
&&
LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
3504 9598 3490 9620
$$
SK2 follow-up statements
644
WGUS84 KOUN 282121
FLSOUN
Flood Statement
National Weather Service Norman OK
421 PM CDT Wed Apr 28 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Canadian River near Calvin affecting Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC063-290930-
/O.EXT.KOUN.FL.W.0010.000000T0000Z-210429T1237Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0637Z.NO/
421 PM CDT Wed Apr 28 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Canadian River near Calvin.
* Until Thursday morning.
* At 3:00 PM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 3:00 PM CDT Wednesday was 21.2 feet.
* Forecast...The Canadian River is expected to rise to a crest of
21.6 feet this evening. It will then fall below flood stage just
after midnight tonight.
* Impact...At 22.0 feet, Flooding of croplands... pastures...
oilfields and rural roads... with water depths up to 2 feet may
occur. Upstream areas along the river in northern Pontotoc...
southern Seminole... and west central Hughes counties are flooded
before the areas near Calvin. Downstream areas in eastern Hughes
County are affected hours later. The town of Calvin and U.S.
Highway 75 are not threatened.
&&
LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
3504 9598 3490 9620
$$
SK214
WGUS84 KOUN 290424
FLSOUN
Flood Statement
National Weather Service Norman OK
1124 PM CDT Wed Apr 28 2021
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Canadian River near Calvin affecting Hughes County.
OKC063-290530-
/O.CAN.KOUN.FL.W.0010.000000T0000Z-210429T0424Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0637Z.NO/
1124 PM CDT Wed Apr 28 2021
...The Flood Warning for the Canadian River near Calvin has been
cancelled...
The Flood Warning is cancelled for
the Canadian River near Calvin.
* At 10:00 PM CDT Wednesday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
19.4 feet just after midnight tonight.
&&
LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
3504 9598 3490 9620
$$
03What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 28, 12:28 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 28, 12:28 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1228 PM CDT Wed Apr 28 2021
...New UPDATE...
.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021
The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.
Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.
Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.
&&
.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021
The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.
Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.
This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.
The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).
In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.
Mahale
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021
Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.
The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.
Mahale
&&
.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 28 2021
The forecast is fairly messy with convective redevelopment
expected through the afternoon and evening along and ahead of a
front. Most of northwest Oklahoma behind the front should remain
clear, but the rest of the region will see on and off
thunderstorms through the evening. Ceilings will lift slightly
this afternoon, then drop again overnight. Winds at all sites will
shift to the north through the afternoon as the front pushes
through.
Day
&&
.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021
An Upper Air flight is tentatively planned for this afternoon
depending on weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 58 70 51 73 / 60 30 10 10
Hobart OK 55 70 48 74 / 40 30 10 10
Wichita Falls TX 59 71 52 74 / 70 40 30 10
Gage OK 50 72 43 77 / 30 10 10 0
Ponca City OK 57 73 48 75 / 70 20 10 0
Durant OK 63 73 55 74 / 100 70 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...14Hazardous weather outlook, Apr 28, 11:52 AM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1152 AM CDT Wed Apr 28 2021 OKZ004>048-050>052-TXZ083>090-291700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1152 AM CDT Wed Apr 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Showers and thunderstorms will continue to develop and move across portions of the area through tonight. Strong to severe storms are possible, with the highest potential in parts of southern Oklahoma and western north Texas. Large hail up to the size of golf balls and wind gusts up to 60 mph are the main concerns. There is also a low potential for a tornado or two in parts of south central and southeast Oklahoma later this afternoon and this evening. .Heavy Rainfall and Flooding... Additional heavy rainfall could result in flash flooding across portions of central and southern Oklahoma and western north Texas through tonight, especially in those areas that received several inches of rain overnight last night into this morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms should exit the area Thursday morning. Additional thunderstorms are possible late Monday into Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 28, 11:23 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 S ADA 34.76N 96.66W
04/28/2021 PONTOTOC OK PUBLIC
REPORT FROM MPING: HOMES OR BUILDINGS FILLED
WITH WATER.
&&
RCBSpecial weather statement, Apr 28, 11:43 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1143 AM CDT Wed Apr 28 2021 OKZ007-008-281730- Kay OK-Grant OK- 1143 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kay and southeastern Grant Counties Until 1230 PM CDT... AT 1134 AM CDT, a funnel cloud was reported northwest of Blackwell, moving northeast at 25 MPH. However, organized storm rotation was not detected. Additional funnels may occur with storms developing over eastern Grant and western Kay Counties, but the risk of a tornado is low. Should you see a funnel, seek shelter indoors. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3659 9744 3660 9782 3700 9738 3700 9675 TIME...MOT...LOC 1639Z 223DEG 21KT 3683 9737 TL
Special weather statement, Apr 28, 11:59 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1159 AM CDT Wed Apr 28 2021
OKZ012-018-281730-
Garfield OK-Kingfisher OK-
1159 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR central Garfield and northern
Kingfisher Counties Until 1230 PM CDT...
AT 1158 AM CDT, radar indicated developing thunderstorms that may
produce funnel clouds. Organized storm rotation is not detected, and
the risk of tornadoes is low.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3659 9746 3655 9746 3617 9767 3588 9799
3579 9820 3599 9821 3659 9779
TIME...MOT...LOC 1658Z 223DEG 21KT 3602 9799
TLLocal storm report, Apr 28, 12:13 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM HEAVY RAIN 8 SSW ALLEN 34.78N 96.48W
04/28/2021 M6.10 INCH PONTOTOC OK EMERGENCY MNGR
&&
RCBSpecial weather statement, Apr 28, 1:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 131 PM CDT Wed Apr 28 2021 OKZ012-281900- Garfield OK- 131 PM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR north central Garfield County Until 200 PM CDT... AT 129 PM CDT, radar indicated developing thunderstorms that may produce funnel clouds. Organized storm rotation is not detected, and the risk of tornadoes is low. HAZARDS INCLUDE... Wind gusts to 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the formation of funnel clouds, but the threat posed by these funnel clouds is low. Most funnel clouds will not reach the ground. If they do, weak tornadoes with brief wind gusts in excess of 50 MPH may occur. If you observe a funnel cloud or one is reported in your area, move indoors and stay away from windows. && LAT...LON 3634 9778 3639 9788 3658 9775 3652 9766 TIME...MOT...LOC 1829Z 222DEG 48KT 3650 9772 MAD
Special weather statement, Apr 28, 1:45 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
145 PM CDT Wed Apr 28 2021
OKZ012-281915-
Garfield OK-
145 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Garfield County
Until 215 PM CDT...
AT 144 PM CDT, radar indicated developing thunderstorms near Vance
Air Force Base that may produce funnel clouds. Organized storm
rotation is not detected, and the risk of tornadoes is low.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3620 9788 3622 9802 3637 9800 3645 9790
3634 9779 3628 9786
TIME...MOT...LOC 1844Z 217DEG 2KT 3635 9790
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 27, 7:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Apr 27, 8:46 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 27, 9:01 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 27, 9:55 PM CDT | Special Weather Statement | OUN | Stephens | 50 min |
| Apr 27, 10:35 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 27, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 44 min |
| Apr 27, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 25 min |
| Apr 27, 11:24 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 36 min |
| Apr 27, 11:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Apr 27, 11:42 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 26 min |
| Apr 27, 11:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 17 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| Apr 28, 12:27 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, McClain, Murray, Stephens | 3 hr |
| Apr 28, 12:47 AM CDT | Flash Flood Warning | OUN | Garvin | 8 hr |
| Apr 28, 12:59 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 4 hr |
| Apr 28, 1:31 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| Apr 28, 1:40 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Apr 28, 1:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Apr 28, 3:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Murray, Stephens | 6 hr |
| Apr 28, 3:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| Apr 28, 3:56 AM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Apr 28, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Apr 28, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 35 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 28, 5:05 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 28, 5:09 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| Apr 28, 5:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 28, 6:19 AM CDT | River Flood Advisory | OUN | Carter, Garvin, Murray | 4 hr |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| Apr 28, 8:02 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Apr 28, 8:15 AM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Apr 28, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 27 min |
| Apr 28, 8:47 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Apr 28, 8:48 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Apr 28, 8:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Apr 28, 9:03 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, McClain, Murray, Stephens | 117 min |
| Apr 28, 9:14 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:16 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:53 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 35 hr |
| Apr 28, 9:56 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 13 hr |
| Apr 28, 9:59 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 10:46 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 4 hr |
| Apr 28, 11:01 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Apr 28, 11:39 AM CDT | River Flood Advisory | OUN | Hughes | 2 hr |
| Apr 28, 11:43 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 28, 11:59 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 28, 12:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 1:20 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Apr 28, 1:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 28, 1:31 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Apr 28, 1:45 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 28, 2:22 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 28, 2:38 PM CDT | Special Weather Statement | OUN | Canadian | 22 min |
| Apr 28, 2:46 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Apr 28, 3:17 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 28, 3:22 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Apr 28, 3:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Apr 28, 3:54 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 31 hr |
| Apr 28, 3:56 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Apr 28, 4:19 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 28, 4:21 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Apr 28, 4:23 PM CDT | Special Weather Statement | OUN | Logan, Noble | 37 min |
| Apr 28, 4:48 PM CDT | Special Weather Statement | OUN | Grady | 42 min |
| Apr 28, 4:56 PM CDT | Areal Flood Advisory | OUN | Noble | 3 hr |
| Apr 28, 5:01 PM CDT | Special Weather Statement | OUN | Noble | 44 min |
| Apr 28, 5:23 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 28, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 24 min |
| Apr 28, 5:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Apr 28, 6:02 PM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | OUN | Washita | 49 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | OUN | Caddo | 46 min |
Nearby
River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.